# SDR IPXA2022071184028

- Difficulty date: June 24, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING REAR SPAR UPPER CAP IS CORRODED BETWEEN STA. XORS. 743.52 TO 756.82.REPAIRED CORRODED R/H WING REAR SPAR UPPER CAP IAW VT-SAA EA 011-5710-01-A9632 REV. I/R AND UPS EO MD11-5710-84161-A. (MINOR)
